Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: A- ret cream post co2 laser.  (Read 3542 times)

Windsor00

  • Guest
A- ret cream post co2 laser.
« on: June 01, 2012, 06:12:07 AM »
Hi dear Sarah.

3 month ago I had fractional co2 laser sessions for acne scars.

The result is only ok for lots of pain and troubles so I do not recommend it but that's not the point.

Dermarolling is at least as efficiency and way safer + no social exclusion + way cheaper. (advertising for you but you deserved it :-) )

Anyway it's been 3 month and my skin is not supposed to be sensitive anymore recording to my doctor meaning I don't need sun protection anymore. However I still have some red areas on my face and also tiny spots of hyper pigmentation. (thx Doc!!)

So I'm thinking 0.5 roller + A-ret cream sounds perfect to even out the skin (same color everywhere), get rid of the hyper pigmentation spots and the little acne I have sometimes.

So here is my question : since my skin seems to be still inflammatory on some areas even though the doctor says it's not sensitive to sun anymore do you think it is safe to use A-Ret cream 0.025%? (I have already been rolling with a 1.5mm roller since then and it's fine)

Or do you think it's to soon?

I'm wondering because I know the results are great with A-Ret.

Thank's in advance for answering and sorry for my poor English.

Cheers,

Louis.

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
A- ret cream post co2 laser.
« Reply #1 on: June 03, 2012, 06:12:59 PM »
The fractional CO2 laser vaporizes tiny columns of skin by heating them up to very high temperatures. That is painful, the post-laser hyperpigmentation can last for months and in some unfortunate cases the skin gets burnt.

Yes, I think it is safe to use Tretinoin cream (and the 0.5 mm dermaroller) three months later, especially the 0.025% strength. If the skin gets too irritated by Tretinoin, reduce the frequency of application, apply less or dilute the Tretinoin cream with another cream. Due to the fact that Tretinoin speeds up the turnover of the skin, it makes the skin more sensitive to the sun so you should not forget applying sunscreens.